MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® CLOSED SYSTEM FOLEY CATHETER TRAY; CLOSED SYSTEM CATHETER TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® CLOSED SYSTEM FOLEY CATHETER TRAY; CLOSED SYSTEM CATHETER TRAY
Model Number 802016
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the patient felt that his urinary tract infections were caused by the iodine being provided separately instead of in the kit.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown therefore the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿sterile: contents of inner wrap are sterile unless package is opened or damaged.Contents: 802016 16 fr.Silicone-elastomer coated foley catheter - 5cc balloon inf late with 10ml sterile water ¿ 5cc silicone elastomer-coated foley catheter, 16 fr.* ¿ 2000ml (approx.Vol.) capacity drainage bag with anti-reflux chamber, sample port, outlet device, durable hook hanger ¿ lube jelly, povidone iodine (pvi) swabsticks, 10cc prefilled syringe with sterile water (to inflate foley catheter only), walleted powder-free gloves, fenestrated drape, under-buttocks drape, specimen jar, cap and label *caution: this product contains natural rubber latex which may cause allergic reactions.Caution: federal (u.S.A.) law restricts this device to sale by or on the order of a physician.Bard and bardia are registered trademarks of c.R.Bard, inc.".
 
Event or Problem Description

Brand Name
BARDIA® CLOSED SYSTEM FOLEY CATHETER TRAY
Common Device Name
CLOSED SYSTEM CATHETER TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8270171
Report Number1018233-2019-00372
Device Sequence Number16548370
Product Code EZC
UDI-Device Identifier00801741019678
UDI-Public(01)00801741019678
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number802016
Device Catalogue Number802016
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/31/2018
Supplement Date Received by Manufacturer01/25/2019
Initial Report FDA Received Date01/23/2019
Supplement Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;